# SDR SWAA2023120816777

- Difficulty date: November 1, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,023 hours, 17,361 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FED UPPER FRAME BS 312 STR 5L CRACKED<[01] UPDATED MEASUREMENT TABLE;[02] EDIT TO #3 STEP IN MEASUREMENT FIELD.;[03] CERTIFY TABLE EDIT CHANGE; ITEM 3;[04] VERIFIED MEASUREMENT TABLE.;[05] WORK ACCOMPLISHED ON TTG8Q00PD7SZ;[06] CORRECT FAULT FOR WORK BEING ACCOMPLISHED ON IS TTG8Q00PDG60.;[07] CORRECTED ACTION ITEM 5.;[08] VERIFIED CORRECTIVE ACTION COMPLETE
